# SDR MEX2003170

- Difficulty date: May 10, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D219
- System (JASC): 7314 · Engine Fuel Pump
- Part: Filter
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO LOW ACCELERATION ON ENGINE NR 1.  SERVICE ON ACCELERATION CAMERA WAS ACCOMPLISHED IAW MM 73-20-01.  DURING OVERNIGHT SERVICE THE FUEL PUMP FILTER PS3 WAS REPLACED AND TEST WAS ACCOMPLISHED IAW MM 71-00-00, ALL CORRECT.
